# SDR 95ZZZX4242

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Packs
- Part number: 6013211X
- Condition: Failed
- Location: Cabin
- Part time: 13,172 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHN/BWI - FLT 3260 - DURING PRE-FLIGHT WALK-AROUND, FOUND NUMEROUS INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED THE EMERGENCY BATTERY PACKS AT LOCATIONS PS6 AND PS3.
